# SDR AALA20130118004

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 40,806 hours, 5,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 21G ECSCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 21G ESCAP EPATH LIGHT.  OPS CHECK NORMAL.
